Research Article
Pata-Type Fixed Point Results in bv(s)-Metric Spaces
- Qingdao University
* Corresponding author
Abstract
The aim of this is to study fixed point theorems in bν(s)-metric spaces under the Pata-type conditions. As consequences, we establish common fixed point results of Pata-type for two maps in bν(s)- metric spaces.
How to Cite
F. Dong, P. Ji, X. Wang, Pata-Type Fixed Point Results in bv(s)-Metric Spaces, Int. J. Anal. Appl. 17 (2019), 342–360. https://doi.org/10.28924/2291-8639-17-2019-342
BibTeX
@article{Dong2019,
author = {Dong, Fangyuan and Ji, Peisheng and Wang, Xiaohui},
title = {Pata-Type Fixed Point Results in bv(s)-Metric Spaces},
journal = {Int. J. Anal. Appl.},
volume = {17},
year = {2019},
pages = {342--360},
doi = {10.28924/2291-8639-17-2019-342}
}References
- [1] M. Abbas, N. Saleem and M. De la Sen, Optimal coincidence point results in partially ordered non-Archimedean fuzzy metric spaces, Fixed Point Theory Appl. 2016(2016), Art. ID 44.
- [2] J. Ahmad, M. Arshad and C. Vetro, On a theorem of Khan in a Generalized Metric Space, Int. J. Anal. 2013(2013), Art. ID 852727.
- [3] Arslan Hojat Ansari and Anchalee Kaewcharoen, C-class functions and fixed point theorems for generalized α-η-ψ-φ-Fcontraction type mappings in α-η-complete metric spaces, J. Nonlinear Sci. Appl. 9(2016), 4177-4190.
- [4] I.A. Bakhtin, The contraction mapping principle in quasi-metric space
- [in Russian], Funk.An. Ulianowsk Gos. Ped. Inst. 30(1989), 26-37.
- [5] S. Balasubramanian, A Pata-type fixed point theorem, Math. Sci. 8(2014), 65-69.
- [6] S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrals, Fundam. Math. 3(1922), 133-181.
- [7] A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57(2000), 31-37.
- [8] S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inf. Univ. Ostrav. 1(1993), 5-11.
- [9] M. Eshaghi, S.Mohseni, M.R. Delavar, M. De La Sen, G. H. Kim and A. Arian, Pata contractions and coupled type fixed points, Fixed Point Theory Appl. 2014(2014), Art. ID 130.
- [10] K. Fan, Extensions of two fixed point Theorems of F. E. Browder, Math. Z. 112(1969), 234-240.
- [11] B. Fisher, On a theorem of Khan, Riv. Math. Univ. Parma. 4(1978), 135-137.
- [12] R. George, S. Radenovic, K.P. Reshma and S. Shukla, Rectangular b-metric spaces and contraction principle, J. Nonlinear Sci. Appl. 8(2016), 1005-1013.
- [13] R. H. Haghi, S. Rezapour and N. Shahzad, Some fixed point generalizations are not real generalizations, Nonlinear Anal., Model. Control 74(2011), 1799-1803.
- [14] Z. Kadelburg and S. Radenovic, Fixed point and tripled fixed point theorems under Pata-type conditions in ordered metric space, Int. J. Anal. Appl. 6(2014),113-122.
- [15] Z. Kadelburg and S. Radenovic, Fixed point theorems for Pata-type maps in ordered metric space, J. Egypt. Math. Soc. 24(2016), 77-82.
- [16] Z. Kadelburg and S. Radenovic, A note on Pata-type cyclic contractions, Sarajevo J. Math. 11(2015), 235-245.
- [17] Z. Kadelburg and S. Radenovic, Pata-type common fixed point results in b-metric and b-rectangular metric spaces, J. Nonlinear Sci. Appl. 8(2015), 944-954.
- [18] M. S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc. 30(1984), 1-9.
- [19] W. A. Kirk and N. Shahzad, Generalized metrics and Caristis theorem, Fixed Point Theory Appl. 2013(2013), Art. ID 129.
- [20] Ma Zhenhua, Jiang Lining and Sun Hongkai, C*-algebra-valued metric spaces and related fixed point theorems, Fixed Point Theory Appl. 2014(2014), Art. ID 206.
- [21] Z.D. Mitrovic and S. Radenovic, The Banach and Reich contractions in bν(s)-metric spaces, J. Fixed Point Theory Appl. 19(2017), 3087-3905.
- [22] D.D. Mitrovic, and S. Radenovic, A common fixed point theorem of Jungck in rectangular b-metric spaces, Acta Math. Hungar. 153(2017), 401-407.
- [23] V. Pata, A fixed point theorem in metric spaces, J. Fixed Point Theory Appl. 10(2011), 299-305.
- [24] H. Piri, S. Rahrovi and P. Kumam, Khan type fixed point theorems in a generalized metric space, J. Math. Computer Sci. 16(2016), 211-217.
- [25] M. Rangamma and P. M. Reddy, A common fixed point theorem for T-contractions on generalized cone b-metric spaces, Commun. Korean Math. Soc. 32(2017), 65-74.
- [26] Z. Raza, N. Saleem and M. Abbas, Optimal coincidence points of proximal quasi-contraction mappings in non-Archimedean fuzzy metric spaces, J. Nonlinear Sci. Appl. 9(2016), 3787-3801.
- [27] V. L. Rosa and P. Vetro, Common fixed points for α - ψ - φ-contractionseneralized in g metric spaces, Nonlinear Anal., Model. Control 19(2014), 43-54.
- [28] J. R. Roshan, Vahid Parvaneh, Z. Kadelburg and N. Hussain, New fixed point results in b-rectangular metric spaces, Nonlinear Anal., Model. Control 21(2006),614-634.
- [29] N. Saleem, M. Abbas and Z. Raza, Optimal coincidence best approximation solution in non-Archimedean Fuzzy Metric Spaces, Iran. J. Fuzzy Syst. 13(2016), 113-124.
- [30] N. Saleem, B. Ali, M. Abbas and Z. Raza, Fixed points of Suzuki type generalized multivalued mappings in fuzzy metric spaces with applications, Fixed Point Theory Appl. 2015(2015), Art. ID 36.
- [31] B. Samet, Discussion on 'a fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces' by Branciari, Publ. Math. Debrecen, 76(2010), 493-494.
- [32] I. R. Sarma, J. M. Rao and S. S. Rao, Contractions over generalized metric spaces, J. Nonlinear Sci. Appl. 2(2009), 180-182.
- [33] Shen Congcong, Jiang Lining and Ma Zhenhua, C*-Algebra-Valued G-Metric Spaces and Related Fixed- Point Theorems, J. Function Spaces 2018(2018), Article ID 3257189.
- [34] Vahid Parvaneh, Nawab Hussain and Zoran Kadelburg, Generalized Wardowski type fixed point theorems via α-admissable F G-contractions in b-metric spaces, Acta Math. Sci. 5(2016), 1445-1456.
- [35] T.Suzuki, generalized metric spaces do not have the compatible topology, Abstr. Appl. Anal. 2014(2014), Art. ID 458098.
- [36] Wang Liguang, Liu Bo and Bai Ran, Stability of a Mixed Type Functional Equation on Multi-Banach Spaces, A Fixed Point Approach, Fixed Point Theory Appl. 2010(2010), Art. ID 283827.